# SDR DALA2022101806728

- Difficulty date: October 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 8,784 hours, 4,134 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU STARTED ON GROUND, APU AIR PRODUCED SMELL OF FUMES, FILLED THE CABIN, AND FA'S CALLED FLIGHT DECK TO REPORTT A SMELL IN THE CABIN. SWITCHED OFF APU BLEED FOR APROX. 1 MIN. FUMES DISSIPATED. C/W NO GO ODI PREVENTION PROGRAM A220 2172- SMOKE / FUMES IN THE CABIN. REF MD LOG #2453291. ISOLATED SOURCE TO APU BLEED AIR,. APU BLEED AIR VALVE DEFERRED ON LOG#9676599. (LP# 9676598)
